Some classes of multilinear operators on $C(K)$ spaces

Volume 148 / 2001

Fernando Bombal, Maite Fernández, Ignacio Villanueva Studia Mathematica 148 (2001), 259-273 MSC: 46B25, 46B28. DOI: 10.4064/sm148-3-5

Abstract

We obtain a classification of projective tensor products of $C(K)$ spaces according to whether none, exactly one or more than one factor contains copies of $\ell _1$, in terms of the behaviour of certain classes of multilinear operators on the product of the spaces or the verification of certain Banach space properties of the corresponding tensor product. The main tool is an improvement of some results of Emmanuele and Hensgen on the reciprocal Dunford–Pettis and Pe/lczyński's (V) properties of the projective tensor product of Banach spaces. We also study relationships between several classes of multilinear operators and the associated linear operators.

Authors

  • Fernando BombalDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    Madrid 28040, Spain
    e-mail
  • Maite FernándezCIMAT, A.P. 402
    Guanajuato, Gto. 36000, México
    e-mail
  • Ignacio VillanuevaDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    Madrid 28040
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image